# SDR SWAA2020060379658

- Difficulty date: May 20, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 21,406 hours, 9,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 143A948523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT BULKHEAD LT LOWER SUPPORT ANGLE STA 500I, LBL 32.5, S23L AND WL 160.  CORROSION ON FWD CARGO AFT BULKHEAD LT LOWER SUPPORT ANGLE STA 500I, PN 143A9485-23 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM.  REMOVED AND REPLACED AFT BULKHEAD LT LOWER SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG 143A9481.
